# SDR REXA2014082200820

- Difficulty date: August 22, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 15,122 hours, 9,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS NR 1 REAR OVERWING & NR 2 FWD OVERWING INOPERATIVE.  R & R EMER BATTERY NR 4 IAW 33/51/17.  OPERATIONS CHECKED GOOD.  ACFT OK FOR SERVICE.
